# SDR SWAA2024091235222

- Difficulty date: September 8, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FAILS ILLUMINANCE TEST AND REQUIRES REPLACING<[01] REPLACED PHOTOLUMINESCENT STRIPS PER AMM 33-51-15;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
